# SDR DXTA200702476

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N908QS
- Make and model: Cessna 750
- Aircraft serial: 7500108
- Aircraft time: 7,278 hours, 4,481 cycles
- Engine: Allsn AE3007C
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

THE APU WAS RUNNING NORMAL WHEN IT SHUTDOWN BY ITSELF FOR NO REASON. TRIED TO RESTART THE APU BUT IT WOULD NOT GO PAST 23 PERCENT. DID A COMPLETE RESET OF THE AIRPLANE AND SYSTEMS. TRIED TO START THE APU AGAIN AND WOULD NOT PASS 23 PERCENT. THE APU WILL NOT START.   09-28-07   CHECKED THE INTAKE AND EXHAUST CONNECTORS ON APU, AND APU OIL LEVEL. ALL FOUND NORMAL. PERFORMED HONEYWELL ECU BIT DISPLAY FOUND NO FAULTS. MADE 2 STARTS WITH ELECTRIC AND PNEUMATIC LOADS. SYSTEM RUNS NORMAL- IAW WITH HONEYWELL M/M 49-20-00.
